zbMATH — the first resource for mathematics

Critical two-point function for long-range models with power-law couplings: the marginal case for \({d\ge d_{\mathrm{c}}}\). (English) Zbl 1431.82016
Summary: Consider the long-range models on \({\mathbb{Z}^d}\) of random walk, self-avoiding walk, percolation and the Ising model, whose translation-invariant 1-step distribution/coupling coefficient decays as \({|x|^{-d-\alpha}}\) for some \({\alpha > 0} \). In the previous work [the authors, Ann. Probab. 43, No. 2, 639–681 (2015; Zbl 1342.60162)], we have shown in a unified fashion for all \({\alpha\ne2}\) that, assuming a bound on the “derivative” of the \({n}\)-step distribution (the compound-zeta distribution satisfies this assumed bound), the critical two-point function \({G_{p_{\mathrm {c}}}(x)}\) decays as \({|x|^{\alpha\wedge2-d}}\) above the upper-critical dimension \({d_{\mathrm {c}}\equiv(\alpha\wedge2)m}\), where \(m = 2\) for self-avoiding walk and the Ising model and \(m = 3\) for percolation. In this paper, we show in a much simpler way, without assuming a bound on the derivative of the \(n\)-step distribution, that \({G_{p_{\mathrm {c}}}(x)}\) for the marginal case \(\alpha = 2\) decays as \({|x|^{2-d}/\log|x|}\) whenever \(d \geq d_c\) (with a large spread-out parameter \(L)\). This solves the conjecture in [the authors, loc. cit.], extended all the way down to \(d = d_c\), and confirms a part of predictions in physics [E. Brezin et al., J. Stat. Phys. 157, No. 4–5, 855–868 (2014; Zbl 1318.82017)]. The proof is based on the lace expansion and new convolution bounds on power functions with log corrections.
82B41 Random walks, random surfaces, lattice animals, etc. in equilibrium statistical mechanics
82B43 Percolation
82B20 Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs arising in equilibrium statistical mechanics
60K35 Interacting random processes; statistical mechanics type models; percolation theory
82B27 Critical phenomena in equilibrium statistical mechanics
82D40 Statistical mechanics of magnetic materials
Full Text: DOI
[1] Aizenman, M., Geometric analysis of \({\phi^4}\) fields and Ising models, Commun. Math. Phys., 86, 1-48 (1982) · Zbl 0533.58034
[2] Aizenman, M.; Barsky, D. J., Sharpness of the phase transition in percolation models, Commun. Math. Phys., 108, 489-526 (1987) · Zbl 0618.60098
[3] Aizenman, M.; Barsky, D. J.; Fernández, R., The phase transition in a general class of Ising-type models is sharp, J. Stat. Phys., 47, 343-374 (1987)
[4] Aizenman, M.; Duminil-Copin, H.; Sidoravicius, V., Random currents and continuity of Ising model’s spontaneous magnetization, Commun. Math. Phys., 334, 719-742 (2015) · Zbl 1315.82004
[5] Aizenman, M.; Fernández, R., On the critical behavior of the magnetization in high-dimensional Ising models, J. Stat. Phys., 44, 393-454 (1986) · Zbl 0629.60106
[6] Aizenman, M.; Newman, C. M., Tree graph inequalities and critical behavior in percolation models, J. Stat. Phys., 36, 107-143 (1984) · Zbl 0586.60096
[7] Angelini, MC; Parisi, G.; Ricci-Tersenghi, F., Relation between short-range and long-range Ising models, Phys. Rev. E, 89, 062120 (2014)
[8] Brezin, E.; Parisi, G.; Ricci-Tersenghi, F., The crossover region between long-range and short-range interactions for the critical exponents, J. Stat. Phys., 157, 855-868 (2014) · Zbl 1318.82017
[9] Brydges, D.; Spencer, T., Self-avoiding walk in 5 or more dimensions, Commun. Math. Phys., 97, 125-148 (1985) · Zbl 0575.60099
[10] Chen, L.-C.; Sakai, A., Critical behavior and the limit distribution for long-range oriented percolation. I, Probab. Theory Relat. Fields, 142, 151-188 (2008) · Zbl 1149.60065
[11] Chen, L.-C.; Sakai, A., Critical behavior and the limit distribution for long-range oriented percolation. II: spatial correlation, Probab. Theory Relat. Fields, 145, 435-458 (2009) · Zbl 1176.60082
[12] Chen, L.-C.; Sakai, A., Asymptotic behavior of the gyration radius for long-range self-avoiding walk and long-range oriented percolation, Ann. Probab., 39, 507-548 (2011) · Zbl 1228.60108
[13] Chen, L.-C.; Sakai, A., Critical two-point functions for long-range statistical-mechanical models in high dimensions, Ann. Probab., 43, 639-681 (2015) · Zbl 1342.60162
[14] Duminil-Copin, H.; Tassion, V., A new proof of the sharpness of the phase transition for Bernoulli percolation and the Ising model, Commun. Math. Phys., 343, 725-745 (2016) · Zbl 1342.82026
[15] Hara, T., Decay of correlations in nearest-neighbour self-avoiding walk, percolation, lattice trees and animals, Ann. Probab., 36, 530-593 (2008) · Zbl 1142.82006
[16] Hara, T.; Hofstad, R.; Slade, G., Critical two-point functions and the lace expansion for spread-out high-dimensional percolation and related models, Ann. Probab., 31, 349-408 (2003) · Zbl 1044.82006
[17] Hara, T.; Slade, G., Mean-field critical behaviour for percolation in high dimensions, Commun. Math. Phys., 128, 333-391 (1990) · Zbl 0698.60100
[18] Hara, T.; Slade, G., On the upper critical dimension of lattice trees and lattice animals, J. Stat. Phys., 59, 1469-1510 (1990) · Zbl 0718.60117
[19] Heydenreich, M.; Hofstad, R.; Sakai, A., Mean-field behavior for long- and finite-range Ising model, percolation and self-avoiding walk, J. Stat. Phys., 132, 1001-1049 (2008) · Zbl 1152.82007
[20] Lebowitz, J., GHS and other inequalities, Commun. Math. Phys., 35, 87-92 (1974)
[21] Lohmann, M.; Slade, G.; Wallace, B. C., Critical two-point function for long-range O(n) models below the upper critical dimension, J. Stat. Phys., 169, 1132-1161 (2017) · Zbl 1387.82012
[22] Madras N., Slade G.: The Self-Avoiding Walk. Birkhäuser, Basel (1993) · Zbl 0780.60103
[23] Menshikov, M. V., Coincidence of critical points in percolation problems, Soviet Math. Doklady, 33, 856-859 (1986) · Zbl 0615.60096
[24] Nguyen, B. G.; Yang, W-S., Triangle condition for oriented percolation in high dimensions, Ann. Probab., 21, 1809-1844 (1993) · Zbl 0806.60097
[25] Sakai, A., Mean-field critical behavior for the contact process, J. Stat. Phys., 104, 111-143 (2001) · Zbl 1019.82012
[26] Sakai, A., Lace expansion for the Ising model, Commun. Math. Phys., 272, 283-344 (2007) · Zbl 1133.82007
[27] Sakai, A., Application of the lace expansion to the \({\varphi^4}\) model, Commun. Math. Phys., 336, 619-648 (2015) · Zbl 1315.82006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.